# SDR P5CA2020050100149

- Difficulty date: May 1, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 17,579 hours, 4,286 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: O

## Discrepancy

SMELL OF BURNING RUBBER AND SMOKE FOR 10 SECS (APPROX) ON DESCENT THROUGH 15,000 FT.( CHECKED LAVATORY P6, P11 PNL AND COCKPIT CONTROL PNL, GALLEY AREA, NO SMOKE BURNING SMELL FOUND. NO EICAS MSG PER AMM 26-00-00, MEC AREA AND AIR CONDITION CHK NORMAL. PER AMM 21-00-00, AMM 05-51-56-202-001. )
